Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I feel dizzy, fatigued and stressed. Is it because of angioplasty or stent ?

Respected dr , AOA ! MY NAME IS AQEEL BARKAT CHOHAN N 34 YEARS OLD MALE 94 WEIGHT 6 FEET HEIGHT.I M DIABETIC FROM THE LAST 5 YEARS N TAKING INSULINE,2WEEKS BACK I GOT A CHEST PAIN N DR SUGGEST FOR ANGIOGRAPY HE FOUND TWO ARTRIES BLOCKAGE 70% SO HE DID ENDOPLASTY HE USED A DRUG COATED STUNT N ONE NON DRUG STUNT IN THE ARTRY.NOW DR START MEDICATON WID LOWPLAT TWICE A DAY ,DIOVAN 80 ONE IN MORNING,MEROL25 MG ONEC IN MORNING AND DISPRIN DAILY. LIPIIDIP 10 MG AT NIGHT.AFTER TAKING MEDICINES I FEEL VERY MUCH DIZINESS,FATIGUE,STRESS IN MUSCLES.PLZ REPLY ME IS THIS EFFECT OF MEDICINES OR IS THIS EFFECT OF STUNT? SHOULD I REDUCE MY MEDICINESS? THESE R SUITABLE FOR MY PROBLEM?KINDLY REPLY ME THANKS !!!!
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
your BMI is 28.1 which says danger,extremely overweight. you have to reduce your weight and the ideal weight can be around 70to 75 Kgs maximum. diabetic patients are more pronbe to get coronary artery disease than non diabetic. can you check the angiogram report and find out what is the LVEF%? are you suffering from any digestive disorder? di you have acidity or gas trouble? please visit www.noninvasivesolution.com for more help or send a mail to rudved@gmail.com
Answered: Wed, 16 Mar 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
the problem faced by you not probably due to stents but medicines you are using may give rise to some side effects
please consult your physician and get the things cleared
you should not stop medicines on your own
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor